Toggle Main Menu Toggle Search

Open Access padlockePrints

Manifold Mirrors: The Crossing Paths of the Arts and Mathematics [Book review]

Lookup NU author(s): Professor Richard Talbot


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Talbot R

Publication type: Review

Publication status: Published

Journal: Nexus Network Journal

Year: 2016

Volume: 18

Issue: 2

Pages: 563-566

Print publication date: 01/07/2016

Online publication date: 22/04/2015

Acceptance date: 01/04/2015

ISSN (print): 1590-5896

ISSN (electronic): 1522-4600


DOI: 10.1007/s00004-015-0249-5